| Model Number |
998504 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the pressure was unable to applied to the ureteral dilation balloon catheter even when pressurized and the balloon could not dilated.As per sample evaluation results received on 27sep2022, it was reported that during evaluation the o-ring was found to have dislocated from the assembled position and the gauge needle was out of tolerance due to over-pressurization.
Additional Manufacturer Narrative
Per additional information received, bd has determined that the event is not reportable.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description